MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 HAND SURGERY OSTEO 8MM; MISCELLANEOUS JOINT INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDIC INC, 1818910 HAND SURGERY OSTEO 8MM; MISCELLANEOUS JOINT INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 680016000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the metal at the tip of osteotome broke on three different new osteotomes.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HAND SURGERY OSTEO 8MM
Common Device Name
MISCELLANEOUS JOINT INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7557967
Report Number1818910-2018-61055
Device Sequence Number232892
Product Code HTR
UDI-Device Identifier10603295182351
UDI-Public10603295182351
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K771745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number680016000
Device Lot NumberPG257824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2018
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1